# SDR 00064

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 27,419 hours, 21,610 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED JEWEL LIGHT ILLUMINATED AFTER TAKE OFF, DIVERTED FOR MAINTENANCE.  MAINTENANCE FOUND NR 1 HYDRAULIC TRANSMITTER SEAL LEAKING, CLEANED AND LUBED SEAL.  OPS CHECK RESERVOIR PRESSURE SYSTEM AND INDICATION SYSTEMS, RETURN AIRCRAFT TO SERVICE.
